# SDR ASAA1159985

- Difficulty date: July 3, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 12,984 hours, 4,070 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autoland Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOLAND TOUCHED DOWN APPX IN LINE WITH LEFT HASH MARK OF RUNWAY WHILE CORRECTING TO THE RIGHT.  PERF'D DFCS CURRENT STATUS TEST REF AMM 22 11 00 NO FAULTS BUT FLIGHT FAULT REVIEW REVEALED BOTH A/P'S WITH "VOR/LOC BEAM ANOMALY DETECTED" DURING APPCH/FLARE.  ACCOMPLISHED DFCS GP 49 LAND VERIFY TESTS AND HGS TESTS REF AMM 22 11 00 AND 34 36 00 OPS CHECK NORMAL.  UPGRADED AIRCRAFT LWMP STATUS TO CAT 3A AUTOLAND AND HGS MOVED CAT STATUS SCREW TO SAME.  CHECKED CHRONIC AND REPETITIVE MALFUNCTION NO FAULTS.
